Home PEx Lifestyle Health and Wellness
Speak your mind, but mind what you post. Let's not spread disinformation and/or misinformation.

Taking care of eyes

Hello po, i would like to seek advice on how to take care of a "babad sa computer's" eye.
nag patingin na ako sa physician. Binigyan nya lang ako ng prescription. wala rin siyang masyadong sinabi. sinabi nya lang ilessen ang pag pc.
Hindi ko maiiwasan hindi gumamit ng pc kasi im a programmer and also nag frefreelance digi-artist din ako sa bahay.
Currently im taking eye berry as an eye supplement tas gumagamit din ako ng anti-radiation glasses. pero minsan hazy na paningin ko kahit naka glasses na ako. tama naman yung grado ng glasses ko for the eyes.
mga nararamdaman ko
  • everytime i yawn, nag luluha agad mata ko
  • lagi irritated, nag rered, makati
  • maraming eye discharge


Any advice or tips on maintaining my sight? Thanks in advance po :)

Comments

  • LesLes PEx Veteran ⭐⭐
    At the most using a computer for a long time will cause eye fatigue but will not damage your eyes (this is a common myth). One way to avoid this is to take breaks. For example I have a freeware program suite call Toolwiz Care and it has a feature called Eye Care which alerts you to take a 1 minute break from looking at the screen hourly (it does this by filling the entire screen with a reminder).

    I doubt your "anti-radiation glasses" do anything at all. Are you still using a CRT monitor? If not (i.e. you are using an LCD screen) then those glasses have absolutely no purpose. And even if you're using a CRT monitor the radiation emitted by the cathode ray tube is negligible and will not cause damage to your eyes.

    Is your physician an ophthalmologist? If not then you might want to consider seeing one for better evaluation of your symptoms.
  • Les wrote: »
    I doubt your "anti-radiation glasses" do anything at all. Are you still using a CRT monitor? If not (i.e. you are using an LCD screen) then those glasses have absolutely no purpose. And even if you're using a CRT monitor the radiation emitted by the cathode ray tube is negligible and will not cause damage to your eyes.

    Nope, im not using CRT monitor but i think eto yung reason dati kung bakit lumabo mata ko.
    pero bakit ganun. pag hindi ko sinuot yung glasses ko infront of the pc nahihilo ako pero pag sa iba ok lang. Im only wearing my glasses when im reading or looking at monitors.
    Les wrote: »
    Is your physician an ophthalmologist? If not then you might want to consider seeing one for better evaluation of your symptoms.

    EENT siya.

    Pero satingin nyo po. ano po ang cause ng mga syntoms ko?
  • ValorianValorian PEx Influencer ⭐⭐⭐
    everytime i yawn, nag luluha agad mata ko
    lagi irritated, nag rered, makati
    maraming eye discharge


    kulang ka sa tulog
  • LesLes PEx Veteran ⭐⭐
    Long periods of staring at computer monitors (whether CRT or LCD), reading in the dark or in poor lighting, etc. as the cause of blurring of vision are ALL myths. So is the use of "anti-radiation" glasses. If you feel better when using those glasses then that's because of the placebo effect and nothing else.

    "EENT" is an obsolete term, doctors nowadays are either just ENT (ear, nose, throat), more precisely termed otorhinolaryngologists (ORL) or eye specialists (ophthalmologists). I'm not an ophthalmologist but eye discharge can be a sign of an infection while frequent tearing can be caused by obstruction of a tear ducts. You should consult an eye specialist (ophthalmologist) and not an "EENT" doctor.
  • Valorian wrote: »
    everytime i yawn, nag luluha agad mata ko
    lagi irritated, nag rered, makati
    maraming eye discharge


    kulang ka sa tulog

    baka nga :(
    Les wrote: »
    Long periods of staring at computer monitors (whether CRT or LCD), reading in the dark or in poor lighting, etc. as the cause of blurring of vision are ALL myths. So is the use of "anti-radiation" glasses. If you feel better when using those glasses then that's because of the placebo effect and nothing else.

    "EENT" is an obsolete term, doctors nowadays are either just ENT (ear, nose, throat), more precisely termed otorhinolaryngologists (ORL) or eye specialists (ophthalmologists). I'm not an ophthalmologist but eye discharge can be a sign of an infection while frequent tearing can be caused by obstruction of a tear ducts. You should consult an eye specialist (ophthalmologist) and not an "EENT" doctor.

    Really? di ko talaga alam un. akala ko nakakatulong yung anti-rad. trinay ko hindi mag glasses while work nakakatagal naman(hindi tulad ng dati) ako pero need ko padin isuot. as of the discharge, white ang color niya.
    also placebo din ba yung mga eye health supplements??
    Can you recommend me vitamins to take?

    Thank you Les
  • LesLes PEx Veteran ⭐⭐
    I don't know of any "eye health supplements" that have any evidence to back up their efficacy. The only vitamin directly related to eye health is vitamin A but I wouldn't recommend supplementation because a reasonably balanced diet (e.g. with fruits and vegetables) will provide enough vitamin A.
Sign In or Register to comment.